Asymptotic Limits for the Self-Dual Chern-Simons $CP(1)$ Model
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 579-588
Printed September 1, 2005
Jongmin Han, Hee-Seok Nam
Sungkyunkwan University
Abstract : In this paper we study the asymptotics for the energy density in the self-dual Chern-Simons $CP(1)$ model.~When the sequence of corresponding multivortex solutions converges to the topological limit, we show that the field configurations saturating the energy bound converges to the limit function. Also, we show that the energy density tends to be concentrated at the vortices and antivortices as the Chern-Simons coupling constant $\kappa$ goes to zero.
Keywords : Chern-Simons CP(1) model, asymptotic limits
MSC numbers : 81T13, 35B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd